Automorphismes analytiques d'un domaine de Reinhardt borné d'un espace de Banach à base
Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 67-87.

In this paper, I study the group of biholomorphic automorphisms of a bounded Reinhardt domain in a complex Banach space with basis. I prove that, in some cases, this group is a Banach-Lie group and I give a complete classification of bounded Reinhardt homogeneous domains. For several special Banach spaces, I prove that the open unit ball gets only linear automorphisms.

Dans cet article, j’étudie le groupe des automorphismes analytiques d’un domaine de Reinhardt borné d’un espace de Banach complexe à base. Je montre que, dans certains cas, ce groupe est un groupe de Lie banachique réel et je donne une classification complète des domaines de Reinhardt bornés homogènes. Pour certains espaces de Banach, je montre que les seuls automorphismes analytiques de la boule-unité ouverte sont linéaires.

@article{AIF_1984__34_2_67_0,
     author = {Vigu\'e, Jean-Pierre},
     title = {Automorphismes analytiques d'un domaine de {Reinhardt} born\'e d'un espace de {Banach} \`a base},
     journal = {Annales de l'Institut Fourier},
     pages = {67--87},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {34},
     number = {2},
     year = {1984},
     doi = {10.5802/aif.965},
     mrnumber = {85i:32044},
     zbl = {0525.32027},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.965/}
}
TY  - JOUR
TI  - Automorphismes analytiques d'un domaine de Reinhardt borné d'un espace de Banach à base
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 67
EP  - 87
VL  - 34
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.965/
UR  - https://www.ams.org/mathscinet-getitem?mr=85i:32044
UR  - https://zbmath.org/?q=an%3A0525.32027
UR  - https://doi.org/10.5802/aif.965
DO  - 10.5802/aif.965
LA  - fr
ID  - AIF_1984__34_2_67_0
ER  - 
%0 Journal Article
%T Automorphismes analytiques d'un domaine de Reinhardt borné d'un espace de Banach à base
%J Annales de l'Institut Fourier
%D 1984
%P 67-87
%V 34
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.965
%R 10.5802/aif.965
%G fr
%F AIF_1984__34_2_67_0
Vigué, Jean-Pierre. Automorphismes analytiques d'un domaine de Reinhardt borné d'un espace de Banach à base. Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 67-87. doi : 10.5802/aif.965. https://aif.centre-mersenne.org/articles/10.5802/aif.965/

[1] R. Braun, W. Kaup and H. Upmeier, On the automorphisms of circular and Reinhardt domains in complex Banach spaces, Manuscripta Math., 25 (1978), 97-133. | MR: 80g:32003 | Zbl: 0398.32001

[2] E. Cartan, Sur les domaines bornés homogènes de l'espace de n variables complexes, Abh. Math. Sem. Univ. Hamburg, 11 (1936), 116-162. | JFM: 61.0370.03 | Zbl: 0011.12302

[3] H. Cartan, Sur les transformations analytiques des domaines cerclés et semi-cerclés bornés, Math. Ann., 106 (1932), 540-576. | JFM: 58.0350.02 | Zbl: 0004.22002

[4] H. Cartan, Sur les groupes de transformations analytiques, Hermann, Paris, 1935. | Zbl: 0010.39502

[5] L. Harris, Bounded symmetric homogeneous domains in infinite dimensional spaces, in Proceedings on infinite dimensional holomorphy, Lecture Notes, Springer-Verlag, Berlin, n° 364 (1974), 13-40. | MR: 53 #11106 | Zbl: 0293.46049

[6] L. Harris, Schwarz-Pick systems of pseudometrics for domains in normed linear spaces, in Advances in holomorphy, North-Holland, Amsterdam, 1979, 345-406. | MR: 80j:32043 | Zbl: 0409.46053

[7] L. Harris and W. Kaup, Linear algebraic groups in infinite dimensions, Illinois Journal of Maths., 21 (1977), 666-674. | MR: 57 #544 | Zbl: 0385.22011

[8] W. Kaup, Algebraic characterization of symmetric complex Banach manifolds, Math. Ann., 228 (1977), 39-64. | MR: 56 #12342 | Zbl: 0335.58005

[9] O. Loos, Bounded symmetric domain and Jordan pairs, Mathematical lectures, University of California, Irvine, 1978.

[10] L. Stracho, A short proof of the fact that biholomorphic automorphisms of the unit ball in certain Lp-spaces are linear, Acta Sci. Math., 41 (1979), 381-383. | Zbl: 0432.58006

[11] T. Sunada, Holomorphic equivalence problem for bounded Reinhardt domain, Math. Ann., 235 (1978), 111-128. | MR: 58 #1211 | Zbl: 0357.32001

[12] P. Thullen, Die Invarianz des Mittelpunktes von Kreiskörpen, Math. Ann., 104 (1931), 244-259. | JFM: 57.0385.03 | Zbl: 0001.02303

[13] E. Vesentini, Variations on a theme of Caratheodory, Ann. scuola Norm. Sup. Pisa, 4e serie, 6 (1979), 39-68. | Numdam | MR: 80k:32029 | Zbl: 0413.46039

[14] J.-P. Vigué, Le groupe des automorphismes analytiques d'un domaine borné d'un espace de Banach complexe. Application aux domaines bornés symétriques, Ann. Scient. Ec. Norm. Sup., 4e série, 9 (1976), 203-282. | Numdam | MR: 55 #3340 | Zbl: 0333.32027

[15] J.-P. Vigué, Automorphismes analytiques des produits continus de domaines bornés, Ann. Scient. Ec. Norm. Sup., 4e série, 11 (1978), 229-246. | Numdam | MR: 80a:32020 | Zbl: 0405.32007

[16] J.-P. Vigué, Frontière des domaines bornés cerclés homogènes. C.R.A.S., Paris, 288 A (1979), 657-660. | MR: 80c:32032 | Zbl: 0403.32016

[17] J.-P. Vigué, Sur la convexité des domaines bornés cerclés homogènes. Séminaire Lelong-Skoda, Lecture Notes, Springer-Verlag, Berlin, n° 822 (1980), 317-331. | MR: 82e:32044 | Zbl: 0444.32016

[18] J.-P. Vigué, Sur la décomposition d'un domaine borné symétrique en produit continu de domaines bornés symétriques irréductibles, Ann. Scient. Ec. Norm. Sup., 4e série, 14 (1981), 453-463. | Numdam | MR: 83e:32035 | Zbl: 0487.32020

[19] J.-P. Vigué et J. Isidro, Sur la topologie du groupe des automorphismes analytiques d'un domaine cerclé borné, Bull. Sc. math., 2e série, 106 (1982), 417-426. | MR: 84h:46057 | Zbl: 0546.32012

Cited by Sources: